MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. SHOWER SPRAY KIT; LAVAGE, JET
Model Number N/A
Medical Device Problem Codes Overheating of Device (1437); Battery Problem (2885); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that outside of surgery the materials management opened the case of pulsavac spray kit and found that the battery of one of the units appeared to be overheated as black debris was present in the packaging.There was no patient involvement with no harm or delay reported.Due diligence is complete.No adverse events were reported as a result of this malfunction.
 
Event or Problem Description
No additional event information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual inspection of the product showed the battery pack was busted open and there was black debris and pieces of the batteries and pack from the battery expulsion throughout the tyvek tray.Due to the damage from the expulsion, it could not be determined if there was damage present to the wiring or if the batteries were in the correct orientation inside the pack before the expulsion.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SHOWER SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key19350973
Report Number0001526350-2024-00600
Device Sequence Number7232727
Product Code FQH
UDI-Device Identifier00889024375215
UDI-Public(01)00889024375215(17)270123(10)74889456
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00515049500
Device Lot Number74889456
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose